skin-hair-icon
Skin and hair problem
1)from the past few days I'm having sudden heavy hair loss also the hair has become rough and I've got dandruff. 2) also getting a lot of acne on my face when I don't even get a single pimple for months. there is no change in diet or anything. I always have back acne, I've it all the time. 3)This has become a permanent thing for me I've much darker knees and elbows compared to my normal skin on the whole body, tried all medications and doctors, home remedies but didn't work. what can be done?
24 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hairfall is not due to one single cause. There are many conditions which can cause extreme hair loss and thinning of hair on the scalp. So first and foremost we have to find the cause of hair fall with the help of detailed history and examination. Some of the common causes maybe nutritional deficiency, hormonal causes like androgenic alopecia also called pattern baldness, hypothyroidism, telogeun effluvium etc. Unless we find and treat the cause there is no point in giving non specific treatment. Also one should refrain from home remedies as it does not give any relief from hairfall. Oil and shampoos do not have any effect on hair growth as they are not absorbed in the skin. Please contact me using online consultation for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Don't worry...you are suffering from seborrheic dermatitis causing dandruff and hair fall.. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
This condition is called Telogen Effluvium. It's a reversible condition in which hair falls out after a stressful experience. The stress pushes large numbers of hair follicles into a resting phase. Within a few months, those hairs can fall out. Types of stress can include any hormonal issues like thyroid. It's a reversible condition but needs to b treated to prevent further hair loss. The dandruff is Seborr Dermatitis and thats what is flaring up the acne and also aggravation the hair loss. It can b controlled and it can improve with time. Consult a Dermatologist for the same.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.